CureZone   Log On   Join
discolouration of skin due to adrenal problems?
 
  Views: 1,482
Published: 10 years ago
 

discolouration of skin due to adrenal problems?


has anyone had any darkening of the skin in places like the groin..inside of the thigh..right where the top of the leg meets the torso?

I have this and its become a little worse recently when I felt that I was going down adrenally.

has anyone else here come across this issue?

ajd
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.250 sec, (1)